MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; Prosthesis Penile

BOSTON SCIENTIFIC CORPORATION TACTRA; Prosthesis Penile
Model Number 720081-01
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with a tactra penile prosthesis experienced glans penile pain, loss of penile length, and glans instability.The patient also reported that the prosthesis was malpositioned relative to the glans.A penile ultrasound was performed and confirmed prosthesis malposition within the glans and glans instability, with the prosthesis noted to be poorly positioned in the glans.A revision procedure was scheduled to reconstruct the corpora cavernosa and replace the penile prosthesis.Subsequently, the revision surgery was performed, during which the tactra penile prosthesis was explanted and replaced with an inflatable penile prosthesis (ipp).No additional patient complications were reported.

Brand Name
TACTRA
Common Device Name
Prosthesis Penile
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515523
Report Number2124215-2026-46491
Device Sequence Number13105379
Product Code FAE
UDI-Device Identifier08714729979357
UDI-Public(01)08714729979357(17)260509(10)27367372
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/09/2026
Device Model Number720081-01
Device Catalogue Number720081-01
Device Lot Number0027367372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale